# SDR UPS96220199

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5241 · Galley Doors
- Part: Gate Beam
- Condition: Corroded
- Location: Mid Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON MID GALLEY LOWER GATE BEAM FORWARD SIDE INSIDE ON DOOR UNDER LEVELING COMPOUND STA 642, WL 217, RBL 69.  CORROSION REMOVAL ON BEAM WAS OUT OF LIMITS, RELOCATED MID GALLEY LOWER GATE BEAM PER SRM 51-30-02.
